# SDR 07FDEA01131

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 31,065 hours, 24,163 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bulkhead
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT TR AT DEPLOYED POSN AFT BULKHEAD SUPPORT WEB ON UPPER BALLSCREW CUT OUT CRACKED 2 PLACES.  REMOVED DAMAGED SECTION OF WEB IAW CMM 78-32-02.  FABRICATED WEB FROM 2024-0, 0.050C AND HEAT TREATED LOT NR 20410 ON MAE TRAV NR T7/667589, DOUBLER FABBED FROM 2024-T3 .063C IAW CMM 78-32-02 FIG 602.  INSTALLED WEB IAW SRM 51-40-21.
